Article

 

A Polynomial Chaos Method for Dispersive Electromagnetics Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/articles/7p88cj21h

This is an author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Global-Science Press and published by Cambridge University Press. It can be found at for CiCP:  http://www.global-sci.com/ and also at for Cambridge University Press:  http://journals.cambridge.org/action/displayJournal?jid=CPH

Descriptions

Attribute NameValues
Alternative Title
  • Polynomial Chaos for Dispersive Electromagnetics
Creator
Abstract
  • Electromagnetic wave propagation in complex dispersive media is governed by the time dependent Maxwell’s equations coupled to equations that describe the evolution of the induced macroscopic polarization. We consider “polydispersive” materials represented by distributions of dielectric parameters in a polarization model. The work focuses on a novel computational framework for such problems involving Polynomial Chaos Expansions as a method to improve the modeling accuracy of the Debye model and allow for easy simulation using the Finite Difference Time Domain (FDTD) method. Stability and dispersion analyzes are performed for the approach utilizing the second order Yee scheme in two spatial dimensions.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Gibson, N. L. (2015). A Polynomial Chaos Method for Dispersive Electromagnetics. Communications in Computational Physics, 18(05), 1234-1263. doi:10.4208/cicp.230714.100315a
Journal Title
Journal Volume
  • 18
Journal Issue/Number
  • 5
Keyword
Rights Statement
Funding Statement (additional comments about funding)
  • Aspects of this work were completed by the author while advising undergraduate students in the Mathematics REU Program at Oregon State University, funded by NSF-DMS Grant No. 0852030.
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Deanne Bruner(deanne.bruner@oregonstate.edu) on 2016-07-19T22:30:41Z (GMT) No. of bitstreams: 1 GibsonPolynomialChaosMethodForDispersiveElectromagnetics.pdf: 316301 bytes, checksum: ad1cb03486e7ab8f5c5b0f4260814f9a (MD5)
  • description.provenance : Submitted by Deanne Bruner (deanne.bruner@oregonstate.edu) on 2016-07-19T22:29:30Z No. of bitstreams: 1 GibsonPolynomialChaosMethodForDispersiveElectromagnetics.pdf: 316301 bytes, checksum: ad1cb03486e7ab8f5c5b0f4260814f9a (MD5)
  • description.provenance : Made available in DSpace on 2016-07-19T22:30:41Z (GMT). No. of bitstreams: 1 GibsonPolynomialChaosMethodForDispersiveElectromagnetics.pdf: 316301 bytes, checksum: ad1cb03486e7ab8f5c5b0f4260814f9a (MD5) Previous issue date: 2015-11

Relationships

Parents:

This work has no parents.

Items